Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Have endometriosis and CIN. Have Mirena. Pain in hips and back. Help

I have had ongoing endometriosis and cin 111 years ago and have recently just before xmas 2012 a mirena put in but i have pain agony in my bikini line going down either side of my underwear pain in my hips and lower back its all connected but really weird feeling havent had this feeling before my lower bad hips and all the bones across the top of my underwear like the top of the car lol and then down the sides of the undies but i have no strength in my lower back and it feels like it just is frozen and wont work anymore... i havent had a physical relationship in over three years most doctors think im lying as im blonde and petite but no its true i havent had any physical contact but have this weird pain and it sometimes radiates feels like a steel bar across my entire lower back and pain radiates internally and sometimes feels like a steel bar inside a shooting pain on and off its weird anyway.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Endometriosis can cause excessive pain during periods and also pain in between periods.
Intra uterine device can also cause pain abdomen and pelvic inflammatory disease can also seen in association with IUD.
So you better consult gynecologist once and go for physical examination and ultrasound to find out the actual cause of your pain and take treatment accordingly.
Meanwhile you can take symptomatic treatment.

Take care.
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor